Alert archive / Texas / Tornado Warnings in 2007

Tornado Warning 43, NWS San Angelo, TX

May 2, 20074 counties in Texas

NWS San Angelo, TX issued this tornado warning at May 2, 2007, 3:14 PM CDT for 4 counties in Texas. It was in force for 46 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2007, 3:14 PM CDT (20:14 UTC)
Expired
May 2, 2007, 4:00 PM CDT
In force
46 min
Issued by
NWS San Angelo, TX
Area
Counties, with a storm outline in the text

Counties Brown County, TX, Coleman County, TX, McCulloch County, TX, San Saba County, TX

The radar

The San Angelo radar (KSJT), 110 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 3:20 PM CDTTSTM WND DMGRockwood, TXSIGNIFICANT WIND DAMAGE
May 2, 3:20 PM CDTTORNADO 13 W Rockwood, TXA STORM SURVEY TEAM DID FIND DAMAGE CONSISTENT WITH A TORNADO THAT STARTED ABOUT THREE MILES TO THE WEST OF ROCKWOOD AND MOVED ACROSS THE SOUTH SIDE OF ROCKWOOD WHERE IT DAMAGED A FEW BUILDINGS INCLUDING THE NEW POST OFFICE. THE TORNADO CONTINUED EAST OF ROCKW
May 2, 3:20 PM CDTTORNADO1 S Rockwood, TXSEVERAL POWER POLES HIT AND DOWN
May 2, 3:20 PM CDTTORNADO3 Sse Waldrip, TXFIRE DEPARTMENT FROM LOHN SPOTTED A TORNADO
May 2, 3:25 PM CDTTSTM WND DMG3 E Rockwood, TXCONTINUED WIND DAMAGE
May 2, 3:47 PM CDTTSTM WND GST 60Brookesmith, TX
May 2, 3:48 PM CDTTORNADO 12 Ene Brookesmith, TXWHILE SURVEYING STORM DAMAGE A SURVEY TEAM FOUND A TORNADO TRACK STARTING ABOUT 2 MILES EAST NORTHEAST OF BROOKESMITH CROSSING HIGHWAY 377 WHERE TREE DAMAGE WAS OBSERVED JUST MISSING A HOUSE OFF OF 377. THE TORNADO CONTINUED FOR ANOTHER 4 MILES TO THE EAST NOR
May 2, 3:50 PM CDTTSTM WND GST 65Winchell, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 12:50 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.2 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 657 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
657 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
662 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSJT 022015
TORSJT
TXC049-083-307-411-022100-
/O.NEW.KSJT.TO.W.0043.070502T2014Z-070502T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
314 PM CDT WED MAY 2 2007

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN COLEMAN COUNTY IN WEST CENTRAL TEXAS...
  SOUTHWESTERN BROWN COUNTY IN WEST CENTRAL TEXAS...
  NORTHERN MCCULLOCH COUNTY IN WEST CENTRAL TEXAS...
  NORTHWESTERN SAN SABA COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 400 PM CDT

* AT 311 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES
  SOUTHWEST OF WALDRIP...OR ABOUT 21 MILES NORTHWEST OF BRADY...
  MOVING EAST AT 50 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  US-283 NEAR THE MCCULLOCH-COLEMAN COUNTY LINE BY 315 PM CDT...
  FIFE AND LOHN BY 320 PM CDT...
  PLACID BY 330 PM CDT...
  HALL AND US-190 NEAR THE MCCULLOCH-SAN SABA COUNTY LINE BY 340 PM
  CDT...
  RICHLAND SPRINGS BY 350 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN
MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL
SHELTER.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING BASEBALL
SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR WEST CENTRAL TEXAS.

LAT...LON 3155 9960 3127 9959 3112 9887 3165 9901

$$
2 follow-up statements
000 
WWUS54 KSJT 022019
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
319 PM CDT WED MAY 2 2007

TXC049-083-307-411-022100-
/O.CON.KSJT.TO.W.0043.000000T0000Z-070502T2100Z/
COLEMAN TX-BROWN TX-MCCULLOCH TX-SAN SABA TX-
319 PM CDT WED MAY 2 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
NORTHWESTERN SAN SABA...NORTHERN MCCULLOCH...SOUTHWESTERN BROWN AND
SOUTHEASTERN COLEMAN COUNTIES...

AT 316 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO.  THIS
TORNADO WAS LOCATED NEAR FIFE...OR ABOUT 19 MILES NORTH OF 
BRADY...MOVING EAST AT 45 MPH. A TORNADO HAS BEEN SPOTTED.

THE TORNADO WILL BE NEAR...
  MERCURY...WINCHELL AND PLACID BY 335 PM CDT...
  ELM GROVE AND MILBURN BY 340 PM CDT...
  HALL BY 345 PM CDT...
  SKEETERVILLE AND INDIAN CREEK BY 350 PM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING BASEBALL
SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3155 9960 3127 9959 3112 9887 3165 9901

$$
000 
WWUS54 KSJT 022037
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
336 PM CDT WED MAY 2 2007

TXC049-083-307-411-022100-
/O.CON.KSJT.TO.W.0043.000000T0000Z-070502T2100Z/
COLEMAN TX-BROWN TX-MCCULLOCH TX-SAN SABA TX-
336 PM CDT WED MAY 2 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
NORTHWESTERN SAN SABA...NORTHERN MCCULLOCH...SOUTHWESTERN BROWN AND
SOUTHEASTERN COLEMAN COUNTIES...

AT 333 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR WHON...OR ABOUT 18
MILES SOUTH OF SANTA ANNA...MOVING NORTHEAST AT 35 MPH. THIS STORM 
HAS A HISTORY OF PRODUCING TORNADOES.

THE TORNADO WILL BE NEAR...
  MILBURN AND ELM GROVE BY 345 PM CDT...
  BROOKESMITH BY 350 PM CDT...
  INDIAN CREEK BY 400 PM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
TENNIS BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3155 9960 3127 9959 3112 9887 3165 9901

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 2, 3:02 PM CDT, 12 minutes earlier.

Area forecast discussion, May 2, 3:02 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
302 PM CDT WED MAY 2 2007

.SHORT TERM...
A VERY BUSY DAY ACROSS WEST CENTRAL TEXAS AS SEVERE MCS IS MOVING
EAST ACROSS THE AREA. THERE HAS BEEN EMBEDDED SUPERCELLS WITH
STRONG MESOS IN THIS LINE. LOOKS LIKE THIS COMPLEX WILL MOVE
CONTINUE EAST AND MAY EXIT MOST OF THE AREA BY 03/06Z. THE
SOUTHERN PART OF THE LINE MAY STILL INTENSIFY ALONG THE I-10
CORRIDOR LATE THIS AFTERNOON AND EVENING WITH BETTER INSTABILITY
ACROSS THIS AREA.

.LONG TERM...
LOOKS LIKE A QUIETER DAY ON THURSDAY WITH UPPER LEVEL SHORT WAVE RIDGE.
HOWEVER...STILL GOOD INSTABILITY FOR AT LEAST SOME ISOLD TSTMS ON
THURSDAY. LOOKS MAINLY DRY FOR FRIDAY. WEEKEND INTO EARLY NEXT
WEEK STILL LOOKS INTERESTING. HIGHLY AMPLIFIED UPPER LEVEL TROF
OVER THE ROCKIES WITH UPPER LEVEL SOUTHWEST FLOW OVER THE SOUTHERN
PLAINS. DRYLINE WILL SET UP ACROSS WESTERN TEXAS SATURDAY THROUGH
NEXT MONDAY. GOING WITH SLGT CHC TO CHC POPS ACROSS THE CWFA
SATURDAY THROUGH NEXT MONDAY.

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 61  83  65  89 /  80  20  10  10
SAN ANGELO 	 63  86  65  90 /  70  20  10  10
JUNCTION 	 64  85  65  89 /  80  30  10  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR BROWN-CALLAHAN-
COKE-COLEMAN-CONCHO-CROCKETT-FISHER-IRION-JONES-KIMBLE-MASON-
MCCULLOCH-MENARD-NOLAN-RUNNELS-SAN SABA-SCHLEICHER-SHACKELFORD-
STERLING-SUTTON-TAYLOR-TOM GREEN.

&&

21
Hazardous weather outlook, May 2, 4:17 AM CDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
417 AM CDT WED MAY 2 2007

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-030930-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
417 AM CDT WED MAY 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS WILL REDEVELOP ACROSS WEST CENTRAL TEXAS
THIS AFTERNOON AND CONTINUE INTO THE NIGHT AS YET ANOTHER IN A
SERIES OF UPPER LEVEL DISTURBANCES MOVES INTO THE REGION. ANY
STORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL OF REACHING SEVERE
LEVELS...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS.
HOWEVER...AN ISOLATED TORNADO IS POSSIBLE AS WELL. IN
ADDITION...FLASH FLOODING IS A POSSIBILITY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ANOTHER UPPER LEVEL SYSTEM WILL AFFECT WEST CENTRAL TEXAS THIS
WEEKEND AND INTO THE FIRST OF THE COMING WEEK. STRONG STORMS MAY
ONCE AGAIN DEVELOP SATURDAY AS AN UNSTABLE AIRMASS CONTINUES TO
DOMINATE THE LOCAL WEATHER PICTURE THROUGH AT LEAST TUESDAY.
GIVEN THE SATURATED SOILS OVER VIRTUALLY ALL OF WEST CENTRAL
TEXAS...FLASH FLOODING IS A DISTINCT POSSIBILITY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED LATER THIS AFTERNOON AND INTO
THE NIGHT.

In the hours before

Local storm report, May 2, 2:13 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
213 PM CDT WED MAY 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     TSTM WND GST     MILES                   31.60N 100.18W
05/02/2007  E60 MPH          RUNNELS            TX   LAW ENFORCEMENT

&&

JBRAZZEL
Local storm report, May 2, 2:15 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
215 PM CDT WED MAY 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     TSTM WND DMG     MAVERICK                31.83N 100.19W
05/02/2007                   RUNNELS            TX   AMATEUR RADIO

            BARN DESTROYED

&&

JBRAZZEL
Local storm report, May 2, 2:17 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
217 PM CDT WED MAY 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     TSTM WND GST     1 N TENNYSON            31.73N 100.29W
05/02/2007  E70 MPH          COKE               TX   AMATEUR RADIO

&&

JBRAZZEL
Local storm report, May 2, 2:40 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
240 PM CDT WED MAY 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     HAIL             PAINT ROCK              31.51N 99.93W
05/02/2007  E0.88 INCH       CONCHO             TX   LAW ENFORCEMENT

&&

09
Local storm report, May 2, 2:52 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
252 PM CDT WED MAY 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     TSTM WND GST     4 N BALLINGER           31.80N 99.96W
05/02/2007  E70 MPH          RUNNELS            TX   AMATEUR RADIO

&&

JBRAZZEL
Local storm report, May 2, 3:02 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
302 PM CDT WED MAY 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     5 SSW WINTERS           31.89N 99.96W
05/02/2007                   RUNNELS            TX   AMATEUR RADIO

            SEVERAL TELEPHONE POLES DOWN

&&

JBRAZZEL

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:40 PM CDTSevere Thunderstorm WarningSJTKimble, Mason65 min
May 1, 8:43 PM CDTSevere Thunderstorm WarningSJTKimble51 min
May 1, 10:55 PM CDTSevere Thunderstorm WarningSJTSutton65 min
May 2, 2:01 AM CDTSevere Thunderstorm WarningSJTCrockett29 min
May 2, 2:29 AM CDTSevere Thunderstorm WarningSJTCrockett31 min
May 2, 9:08 AM CDTFlash Flood WatchSJTBrown, Callahan, Coke, Coleman, Concho, Crockett and 16 more13 hr
May 2, 11:53 AM CDTTornado WarningSJTIrion, Sterling, Tom Green67 min
May 2, 12:49 PM CDTTornado WarningSJTCoke, Runnels, Sterling, Tom Green56 min
May 2, 12:54 PM CDTSevere Thunderstorm WarningSJTCrockett, Irion, Schleicher, Tom Green66 min
May 2, 12:56 PM CDTSevere Thunderstorm WarningSJTFisher, Nolan64 min
May 2, 1:28 PM CDTSevere Thunderstorm WarningSJTJones, Taylor47 min
May 2, 1:42 PM CDTTornado WarningSJTCoke, Runnels, Tom Green48 min
May 2, 1:55 PM CDTSevere Thunderstorm WarningSJTConcho, Crockett, Irion, Menard, Schleicher, Tom Green48 min
May 2, 2:05 PM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford55 min
May 2, 2:09 PM CDTTornado WarningSJTCoke, Runnels36 min
May 2, 2:28 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels32 min
May 2, 2:39 PM CDTTornado WarningSJTColeman, Concho, McCulloch36 min
May 2, 2:41 PM CDTTornado WarningSJTCallahan, Coleman, Runnels, Taylor34 min
May 2, 2:54 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels36 min
May 2, 3:11 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Runnels, Taylor34 min
May 2, 3:11 PM CDTSevere Thunderstorm WarningSJTSutton34 min
May 2, 3:22 PM CDTSevere Thunderstorm WarningSJTSchleicher38 min
May 2, 3:30 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman, Taylor60 min
May 2, 3:39 PM CDTTornado WarningSJTSutton51 min
May 2, 3:53 PM CDTTornado WarningSJTBrown, McCulloch, San Saba37 min
May 2, 3:54 PM CDTTornado WarningSJTMenard, Schleicher36 min
May 2, 4:25 PM CDTSevere Thunderstorm WarningSJTConcho, Menard35 min
May 2, 4:28 PM CDTTornado WarningSJTKimble, Sutton32 min
May 2, 4:56 PM CDTTornado WarningSJTKimble49 min
May 2, 5:21 PM CDTSevere Thunderstorm WarningSJTMason, San Saba54 min
May 2, 5:41 PM CDTTornado WarningSJTKimble, Mason34 min

Nearby

Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.